# SDR USAA2015022000009

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 44,697 hours, 25,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367175400000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, AFT WET AREA FLOORBOARD 261AG HAS NUMEROUS AREAS OF SURFACE DAMAGE.  INSTALLED NEW FLOORBOARD IAW JOB CARD 26C26053014.
